DSpace
 

Osaka Prefecture University Repository >
D.Former Osaka Prefecture University:(1955-2004) >
0100. School of Engineering/Graduate School of Engineering >
Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences >
Vol. 42, No. 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/8575

Title: Fractal Dimensions of Coupled Chaotic Systems
Authors: Konishi, Keiji
Shirao, Yoshiaki
Kawabata, Hiroaki
Inagaki, Yoshio
Takeda, Yoji
Issue Date: 1-Dec-1993
Publisher: 大阪府立大学
Citation: Bulletin of University of Osaka Prefecture. Series A, Engineering and natural sciences. 1993, 42(1), p.27-35
URI: http://hdl.handle.net/10466/8575
Appears in Collections:Vol. 42, No. 1

Files in This Item:

File Description SizeFormat
2009203237.pdf402.12 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.